Please use this identifier to cite or link to this item:
Title: Alteration assemblages in the nakhlites: Variation with depth on Mars
Authors: Changela, HG
Bridges, JC
Bridges, JC
First Published: Dec-2010
Citation: METEORITICS AND PLANETARY SCIENCE, 2010, 45 (12), pp. 1847-1867
DOI Link: 10.1111/j.1945-5100.2010.01123.x
ISSN: 1086-9379
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.